News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Chest Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Chest Answers List

Forum Name: Chest symptoms

Question: Nagging discormfort left side of chest - after marijuana


 Thewhitedre2001 - Sun Aug 26, 2007 7:54 pm

I am a 21 year old male. About four days ago I smoked some marijuana in the same fashion I have for almost 7 years. After smoking my heart began to race and I got lightheaded and disoriented (this has never happened before.) My increased heart rate lasted until I went to bed. Since than I have had this nagging discormfort in the left side of my chest. Sometimes it goes from a dull pain to only what I can desicribe as butterflies in my chest. I have smoked a pack of cigs every two days for the last four years. I've also done cocaine twice in the past year (the only times in my life) I have recently quit all smoking practices since my symptons have started. I have astmha and use albuterol when needed. I was previously diagnosed with a Hiatal Hernia two years ago and have been on pepcid since. Last night I went to the doctors and my heart rate, and blood pressure were normal.. Basically this is driving me absolutely insane.. When I am active or working out I don't I feel a thing.. but when I rest it is extremely annoying. I go to bed and wake up with this akward feeling. I have no history of anxiety either. WHAT CAN THIS BE?!?!?
 Young_Aussie - Mon Aug 27, 2007 7:37 am

Hi

I used to smoke alot of pot when I was younger and stopped because I used to get heart races when I used to smoke too. I think you had a panic attack bought on by smoking..... it used to happen to me all the time until I finally stopped smoking it.
Google 'panic attack' and 'chronic hyperventilation', maybe this will help. If you think these could explain your symptoms, mention them to your doctor.

Good luck

btw I'm not a doctor... just wanted to reply to your post as I've been in your situation and want to help.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here